MathSciNet Relay Station
MathSciNet bibliographic data
MR314050 (47 #2602) 55F60
Levitt, Norman; Morgan, John W. Transversality structures and p.l. structures on spherical fibrations. Bull. Amer. Math. Soc. 78 (1972), 1064–1068.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement